MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR X3 TIBIAL INSERT; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5530-G-509
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 01/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5510f501; triathlon cr fem comp #5 l-cem; lot# unknown.Cat# 5520b500; triathlon prim cem fxd bplt #5; lot# asl2a it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned to the manufacturer.
 
Event or Problem Description
As reported: "(left knee) revised for pain and limited range of motion.No allegations against the implants.No further information available due to hospital policy." a femoral component, insert, and tibial baseplate were revised.

Brand Name
TRIATHLON CR X3 TIBIAL INSERT
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11269401
Report Number0002249697-2021-00200
Device Sequence Number1167047
Product Code MBH
UDI-Device Identifier07613327050530
UDI-Public07613327050530
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5530-G-509
Device Catalogue Number5530-G-509
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight86